J4 ›› 2011, Vol. 46 ›› Issue (4): 37-41.
• Articles •
CHEN Jian-ming, LIU Xi-ping*, XIAO Yu
The existence of multiple positive solutions of Sturm-Liouville boundary value problems are studied for a class of second-order differential equation with integral boundary conditions on the half-line. By using the fixed point theorem in cone, the sufficient conditions for the boundary value problems at least three positive solutions are obtained.
half-line; integral boundary conditions; fixed point theorem; complete continuous operator; positive solutions
CHEN Jian-ming, LIU Xi-ping*, XIAO Yu. Existence of multiple positive solutions for second-order differential equation with integral boundary value problems on the half-line[J].J4, 2011, 46(4): 37-41.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks